zbMATH — the first resource for mathematics

Cone \(b_2\)-metric spaces over Banach algebra with applications. (English) Zbl 1433.46013
Summary: In the present paper, we first introduce the concept of cone \(b_2\)-metric space over Banach algebras which generalizes the notions of \(b_2\)-metric space and cone metric spaces over Banach algebra. Next, we define generalized Lipschitz and expansive maps in the new structure and establish the existence and uniqueness of fixed points for such mappings in cone \(b_2\)-metric space over Banach algebra. The results presented here generalize and extend some recent results of B. Singh et al. [Commentat. Math. 52, No. 2, 143–151 (2012; Zbl 1304.54095)] and S. Wang et al. [Math. Japon. 29, 631–636 (1984; Zbl 0554.54023)]. Also, we illustrate the result by an appropriate example. Finally, an application to integral equations is given to demonstrate the effectiveness of our acquired results.

46B20 Geometry and structure of normed linear spaces
46B40 Ordered normed spaces
46J10 Banach algebras of continuous functions, function algebras
47H10 Fixed-point theorems
Full Text: DOI
[1] Aranđelović, I.D., Kečkić, D.J.: TVS-cone metric spaces as a special case of metric spaces. (2012). arXiv:1202.5930 · Zbl 1310.54060
[2] Bakhtin, I.A.: The contraction mapping principle in quasi-metric spaces, In: Functional Analysis, vol. 30, Ulyanovsk. Gos.Ped. Inst. Ulyanovsk, (1989) · Zbl 06749920
[3] Boriceanu, M, Fixed point theory for multivalued generalized contractions on a set with two \(b\)-metrics, Stud. Univ. Babes-Bolyai Math., LIV, 1-14, (2009) · Zbl 1240.54118
[4] Czerwik, S, Contraction mappings in \(b\)-metric spaces, Acta Mathematica Et Informatica Universitatis Ostraviensis, 1, 5-11, (1993) · Zbl 0849.54036
[5] Czerwik, S, Nonlinear set valued contraction mappings in b-metric spaces, Atti. Sem Mat. Univ. Modena, 46, 263-276, (1998) · Zbl 0920.47050
[6] Du, WS, A note on cone metric fixed point theory and its equivalence, Nonlinear Anal., 72, 2259-2261, (2010) · Zbl 1205.54040
[7] Fathollahi, S; Hussain, N; Khan, AL, Fixed point results for modified weak and rational \(α -ψ \)-contractions in ordered 2-metric spaces, Fixed Point Theor. Appl., 6, 1-25, (2014) · Zbl 1310.54045
[8] Fernandez, J., Saxena, K., Malviya, N.: Fixed point results for generalized contractions in Cone \(b\)-metric like space over Banach algebra. Asian J. Math. Computer Res. (Accepted) · Zbl 0424.54038
[9] Fernandez, J., Malviya, N., Radenović, S.: Partial Cone \(b\)-metric spaces over Banach algebra and common fixed point theorems of Generalized Lipschitz mappings with application. FILOMAT (Communicated) · Zbl 1295.54062
[10] Fernandez, J., Malviya, N., Saxena, K.: \(J\)-cone metric spaces and mappings over Banach Algebras with applications. Acta Mathematica Sapientia (Communicated) · Zbl 1433.46013
[11] Fernandez, J; Malviya, N; Fisher, B, The asymptotically regularity and sequences in partial cone \(b\)-metric spaces with application, Filomat, 30, 2749-2760, (2016) · Zbl 06749920
[12] Fernandez, J.: Partial Cone metric spaces over Banach algebra and Generalized Lipschitz mappings with applications, Selected for Young Scientist Award 2016. M.P., India (Accepted)
[13] Fernandez, J; Modi, G; Malviya, N, Some fixed point theorems for contractive maps in \(N\)-cone metric spaces, Math. Sci., 9, 33.38, (2015) · Zbl 1407.54030
[14] Fernandez, J; Saxena, K; Malviya, N, Fixed points of expansive maps in partial cone metric spaces, Gazi Univ. J. Sci., 27, 1085-1091, (2014)
[15] Fernandez, J., Modi, G., Malviya, N.: The asymptotically regularity of maps and sequences in partial cone metric spaces with application, J. Pure Math. 31, 1-12 (2014) · Zbl 1189.65119
[16] Gahler, S, 2-metrische raume und ihre topologische strukturen, Math. Nachr., 26, 115-148, (1963) · Zbl 0117.16003
[17] Haghi, RH; Rezapour, Sh; Shahzadb, N, Some fixed point generalizations are not real generalizations, Nonlinear Anal., 74, 1799-1803, (2011) · Zbl 1251.54045
[18] Huang, LG; Zhang, X, Cone metric spaces and fixed point theorem for contractive mappings, J. Math. Anal. Appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[19] Huang, H; Radenović, S, Common fixed point theorems of generalized Lipschitz mappings in cone metric spaces over Banach algebras, Appl. Math. Inf. Sci., 9, 2983-2990, (2015) · Zbl 1342.54029
[20] Iseki, K, Fixed point theorems in 2-metric spaces, Math. Semin. Notes Kobe Univ., 3, 133-136, (1975)
[21] Janković, S; Kodelburg, Z; Radenović, S, On cone metric spaces: a survey, Nonlinear Anal., 4, 2591-2601, (2011) · Zbl 1221.54059
[22] Kadelburg, Z; Radenović, S; Rakocević, V, A note on the equivalence of some metric and cone metric fixed point results, Appl. Math. Lett., 24, 370-374, (2011) · Zbl 1213.54067
[23] Kadelburg, Z., Radenovi\(\acute{c}\), S.: A note on various types of cones and fixed point results in cone metric spaces, Asian Journal of Mathematics and Appl., 2013, Article ID ama0104, 7 pages, ISSN 2307-7743 (2013) · Zbl 1310.54045
[24] Liu, H; Xu, S, Cone metric spaces with Banach algebras and fixed point theorems of generalized Lipschitz mappings, Fixed Point Theor. Appl., 2013, 320, (2013) · Zbl 1295.54062
[25] Mustafa, Z; Parvaneh, V; Roshan, JR; Kadelburg, Z, \(b_2\)-metric spaces and some fixed point theorems, Fixed Point Theor. Appl., 144, 1-23, (2014) · Zbl 1310.54060
[26] Radenović, S, Common fixed points under contractive conditions in cone metric spaces, Comput. Math. Appl., 58, 1273-1277, (2009) · Zbl 1189.65119
[27] Rezapour, Sh; Hamalbarani, R, Some notes on the paper “cone metric space and fixed point theoems of contracive mappings”, J. Math. Anal. Appl., 345, 719-724, (2008) · Zbl 1145.54045
[28] Rhoades, B, Contractive type mapping on a 2-metric space, Math. Nachr., 91, 151-155, (1979) · Zbl 0424.54038
[29] Rudin, W.: Functional Analysis, 2nd edn. McGraw-Hill, New York (1991) · Zbl 0867.46001
[30] Sahin., Telci, M.: A theorem on common fixed points of expansion type mappings in cone metric spaces, An. St. Univ. Ovidius Constanta 18, pp. 329-336 (2010) · Zbl 1199.54197
[31] Sharma, P; Sharma, B; Iseki, K, Contractive type mapping in 2-metric space, Math. Jpn., 21, 67-70, (1976) · Zbl 0342.54037
[32] Singh, B; Jain, S; Bhagat, P, Cone 2-metric space and fixed point theorem of contractive mappings, Comment. Math., 52, 143-151, (2012) · Zbl 1304.54095
[33] Wang, SZ; Li, BY; Gao, ZM; Iseki, K, Some fixed point theorems for expansion mappings, Math. Japonica., 29, 631-636, (1984) · Zbl 0554.54023
[34] Xu, S; Radenović, S, Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality, Fixed Point Theor. Appl., 102, 1-12, (2014) · Zbl 1338.54235
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.